Advertisement

Annali di Matematica Pura ed Applicata

, Volume 107, Issue 1, pp 95–129 | Cite as

Problemi ellittici in un angolo

  • Guido Trombetti
Article

Summary

This paper is concerned with boundary value problems for linear partial differential equations of elliptic type in a plane sector; in the first part of the paper Sobolev weight spaces have been studied and embedding and trace theorems have been proved; in the second part it is proved that problem is index type.

Bibliografia

  1. [1]
    A. AvantaggiatiM. Troisi,Spazi di Sobolev con peso e problemi ellittici in un angolo, I, Ann. di Mat. pura e appl.,95 (1973), pp. 361–408.CrossRefMathSciNetGoogle Scholar
  2. [2]
    A. AvantaggiatiM. Troisi,Spazi di Sobolev con peso e problemi ellittici in un angolo, II, Ann. di Mat. pura e appl.,97 (1973), pp. 207–252.CrossRefMathSciNetGoogle Scholar
  3. [3]
    A. AvantaggiatiM. Troisi,Spazi di Sobolev con peso e problemi ellittici in un angolo III, Ann. di Mat. pura e appl.,99 (1974), pp. 1–51.CrossRefMathSciNetGoogle Scholar
  4. [4]
    P. Grisvard,Alternative de Fredholm relative au problème de Dirichlet dans un polygone ou un polyèdre, Boll. U.M.I.,5 (1972), pp. 132–164.zbMATHMathSciNetGoogle Scholar
  5. [5]
    J. L. LionsE. Magenes,Problèmes aux limites non homogènes, vol. 1, Dunod, Paris (1968).Google Scholar
  6. [6]
    J. Nečas,Les méthodes directes en théorie des équations elliptiques, Masson et Cie, Editeurs, Paris; Acad. Editeurs, Prague (1967).Google Scholar

Copyright information

© Fondazione Annali di Matematica Pura ed Applicata 1975

Authors and Affiliations

  • Guido Trombetti
    • 1
  1. 1.Napoli

Personalised recommendations